# SDR SWIA201744037

- Difficulty date: November 21, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 38,158 hours, 23,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 280 STG 3L TO THE 3RD FASTENER HOLE. (C-CHECK) C/W REPAIR IAW REO.
